# SDR HALA2012022600080

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 38,804 hours, 7,159 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -WINDSHEAR SYS EICAS DISPLAYED WITH WEATHER RADAR FAIL DISPLAYED ON NAV DISPLAY.  THIS OCCURS WITH THE NR 1 RT SELECTED.  WHEN NR 2 RT IS SELECTED, ALL ANNUNCIATIONS CLEAR.  TROUBLESHOT IAW FIM 34-43-00/101, FIG 103 AND FIM 34-46-00/101, FIG 103.  PERFORMED A BITE CHECK OF LT AND RT WEATHER RADAR TRANSCEIVERS.  NO FAULTS.  PERFORMED BITE OF GROUND PROXIMITY SYS. NO FAULTS.  OPERATED LT AND RT WEATHER RADAR SYS.  NO MESSAGES OR FAILURES.  LT WEATHER RADAR SYS CHECKED OK.  OK FOR SERVICE.
